Free Access
Volume 23, Number 3, 1989
Attractors, Inertial Manifolds and their Approximation. Proceedings of the Marseille-Luminy... 1987
Page(s) 359 - 370
Published online 31 January 2017
  1. [A] F. ABERGEL, Existence and Finite Dimensionality of the Global attractor for Some Evolution Equations on Unbounded Domains, to appear in J. Diff. Equations. [Zbl: 0706.35058]
  2. [C-F] P. CONSTANTIN, C. FOIAS, Global Lyapunov Exponents, Kaplan-Yorke Formulas and the Dimension of the Attractors for 2D Navier-Stokes Equations Comm. Pure Appl. Math. 38 (1985), pp 1-27. [MR: 768102] [Zbl: 0582.35092]
  3. [C-F-T (1)] P. CONSTANTIN, C. FOIAS, R. TEMAM, Attractors Representing Turbulent Flows, Memoirs of A. M. S., vol. 53, 314 (1985). [MR: 776345] [Zbl: 0567.35070]
  4. [F-T] C. FOIAS, R. TEMAM, Some Analytic and Geometric Properties of the Solutions of the Evolution Navier-Stokes Equations, J. Math., Pures et Appl., 58 (1979), pp 334-268. [MR: 544257] [Zbl: 0454.35073]
  5. [G-M-T] J. M. GHIDAGLIA, M. MARION, R. TEMAM, Generalization of the Sobolev-Lieb-Thirring Inequalities and Application to the Dimension of the Attractor, Differential and Integral Equations, 1 (1988), pp 1-21. [MR: 920485] [Zbl: 0745.46037]
  6. [H] J. K. HALE, Asymptotic Behavior of Dissipative Systems, A. M. S0 Mathematical Surveys and Monographs, vol. 25 (1988). [MR: 941371] [Zbl: 0642.58013]
  7. [H-L-P] G. H. HARDY, J. E. LITTLEWOOD, G. PÓLYA, Inequalities, Cambridge University Press, London (1934). [Zbl: 0010.10703] [JFM: 60.0169.01]
  8. [L-T] E. LIEB, W. THIRRING, Inequalities for the Moments of the Schroedinger Equations and Their Relation to Sobolev Inequalities, Studies in Mathematical Physics Essays in Honor of Valentine Bergman, E. Lieb, B. Simon, A. S. Wightman, Editors, Princeton Umversity Press, Princeton, New Jersey (1976), pp 269-303. [Zbl: 0342.35044]
  9. [Tl] R. TEMAM, Navier-Stokes Equations, 3rd edition, North Holland, Amsterdam (1984). [MR: 769654]
  10. [T2] R. TEMAM, Infinite Dimensional Systems in Mechanics and Physics, Springer Verlag, Berlin, Heidelberg, New York (1988). [MR: 953967] [Zbl: 0662.35001]
  11. [C-F-T (2)] P. CONSTANTIN, C. FOIAS, R. TEMAM, to appear in Physica D.
  12. [F-M-T] C. FOIAS, O. P. MANLEY, R. TEMAM, Attractors for the Bénard Problem Existence and Physical Bounds on their Fractal Dimension, Nonlinear Analysis, Theory, Methods and Applications, 11, n° 8 (1987), pp 939-967. [MR: 903787] [Zbl: 0646.76098]
  13. [L-M] J. L. LIONS, E. MAGENES, Problemes aux Limites Non Homogenes et Applications, vol. 1, Dunod Paris (1968). [MR: 247243] [Zbl: 0165.10801]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you